Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 312, Number 2

All articles in this issue are freely accessible.

Bifurcation of critical periods for plane vector fields
Carmen Chicone and Marc Jacobs.
Trans. Amer. Math. Soc. 312 (1989), 433-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930075
On the reconstruction of topological spaces from their groups of homeomorphisms
Matatyahu Rubin.
Trans. Amer. Math. Soc. 312 (1989), 487-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 988881
Bifurcation of a unique stable periodic orbit from a homoclinic orbit in infinite-dimensional systems
Shui-Nee Chow and Bo Deng.
Trans. Amer. Math. Soc. 312 (1989), 539-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 988882
Two-dimensional Riemann problem for a single conservation law
Tong Zhang and Yu Xi Zheng.
Trans. Amer. Math. Soc. 312 (1989), 589-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930070
Topological types of finitely-$C^{0}$-$K$-determined map-germs
Takashi Nishimura.
Trans. Amer. Math. Soc. 312 (1989), 621-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946220
Sharp estimates for the nontangential maximal function and the Lusin area function in Lipschitz domains
Rodrigo Bañuelos and Charles N. Moore.
Trans. Amer. Math. Soc. 312 (1989), 641-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 957080
Piecewise linearization of real-valued subanalytic functions
Masahiro Shiota.
Trans. Amer. Math. Soc. 312 (1989), 663-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958902
A unified theory for real vs. complex rational Chebyshev approximation on an interval
Arden Ruttan and Richard S. Varga.
Trans. Amer. Math. Soc. 312 (1989), 681-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948196
Hypergraphs with finitely many isomorphism subtypes
Henry A. Kierstead and Peter J. Nyikos.
Trans. Amer. Math. Soc. 312 (1989), 699-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 988883
A Poisson-Plancherel formula for the universal covering group with Lie algebra of type $B_{n}$
Peter Dourmashkin.
Trans. Amer. Math. Soc. 312 (1989), 719-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 988884
Higher-dimensional analogues of the modular and Picard groups
C. Maclachlan, P. L. Waterman and N. J. Wielenberg.
Trans. Amer. Math. Soc. 312 (1989), 739-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965301
Cohomology equations and commutators of germs of contact diffeomorphisms
Augustin Banyaga, Rafael de la Llave and C. Eugene Wayne.
Trans. Amer. Math. Soc. 312 (1989), 755-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935530
Uniform analyticity of orthogonal projections
R. R. Coifman and Margaret A. M. Murray.
Trans. Amer. Math. Soc. 312 (1989), 779-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951882
Nonuniqueness for solutions of the Korteweg-de Vries equation
Amy Cohen and Thomas Kappeler.
Trans. Amer. Math. Soc. 312 (1989), 819-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 988885
Finitely presented lattices: canonical forms and the covering relation
Ralph Freese.
Trans. Amer. Math. Soc. 312 (1989), 841-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949899